MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC HU-FRIEDY; SCALER, ULTRASONIC

HU-FRIEDY MFG. CO. LLC HU-FRIEDY; SCALER, ULTRASONIC
Model Number UI30SD100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
User facility reported that the insert had just been purchased and burned the user's hand.
 
Additional Manufacturer Narrative
The insert functioned correctly (good water spray, vibrated, swiveled, no leak).The insert was run for 1 minute at medium power on parkell unit and the temperature was taken at the tip.There was no overheat observed.

Brand Name
HU-FRIEDY
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
1666 e. touhy ave.
des plaines, IL 60018
8472574500
MDR Report Key20836711
Report Number1416605-2024-00013
Device Sequence Number8865639
Product Code ELC
UDI-Device Identifier10889950075620
UDI-Public(01)10889950075620
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SD100
Device Catalogue NumberUI30SD100
Device Lot Number0824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale